Search
Wednesday, November 30, 2022

Video: His skin color changed and doctors were shocked

Video: His skin color changed and doctors were shocked

Tyler Monk, 34, was prescribed an antidepressant last year after seeing a doctor for his mental health and received fluoxetine, a type of antidepressant known as a selective serotonin reuptake inhibitor (SSRI), commonly known as a selective serotonin reuptake inhibitor (SSRI). But it is prescribed to deal with these types of problems. What I didn’t know is that Side effects will leave a different skin color.

He began taking the drug in May 2021, but within a week, Tyler’s 28-year-old wife, Emily, noticed her skin changing color. man, a pest control field inspector, discontinued the drug after only a few weeks Because it was not helping her sanity, but her skin color continued to darken.

First, the color of his ears began to change It quickly spreads to his neck and face, before affecting his arms and hands. Tyler also experienced other symptoms such as extremely red and irritated eyes and that her skin is now very sensitive to the sun and feels like she has been burned. He admits to being “in denial” at first, but after talking to two of his co-workers, Tyler admitted that he was actually turning gray.

Tyler visited several experts near the couple’s home in Kinder, Louisiana since the bleaching, but they were all stunned.

Doctors ruled out serious diseases, poisoning and autoimmune conditions, but They still can’t tell you what the problems are.

Tyler’s dermatologist referred her for an appointment with a team of eight dermatologists, an exciting development in a seemingly impossible case. You should have a CT scan of your abdomen and further rounds of blood tests before your visit with the specialists: “They thought it was photosensitivity at first, so I’m having a reaction to light, but I’m covered and I It’s still dark. I am not getting any response from experts so we decided to post on TikTok. We thought it wouldn’t hurt to share this online, so let’s see if anyone else has experienced this or maybe has some answers for us. Mainly this has been helpful! People have made many jokes. But we joke a lot, so we laugh with them!”

Emily initially posted about Tyler on the social media app TikTok to raise awareness about this drug and to warn others about the importance of knowing the side effects of what you’re taking. So far, the couple has spent about $500 on Tyler’s medical care. They are now facing potentially huge hospital bills, because they have no insurance and don’t know how many tests it will take to find out what’s going on.

Emily set up a GoFundMe page in hopes of raising some money to cover medical costs, travel, and any other expenses, prioritizing Tyler’s return to his former form. Sun.

World Nation News is a digital news portal website. Which provides important and latest breaking news updates to our audience in an effective and efficient ways, like world’s top stories, entertainment, sports, technology and much more news.

Latest News

Related Stories

    Leave a Reply

    Your email address will not be published. Required fields are marked *

    Thanks for submitting your comment!